Some exact solutions of a kinetic model of the equilibrium of the
Doklady Akademii Nauk, Tome 336 (1994) no. 5, pp. 601-604
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_5_a7,
author = {Yu. A. Markov and M. A. Markova},
title = {Some exact solutions of a kinetic model of the equilibrium of the},
journal = {Doklady Akademii Nauk},
pages = {601--604},
year = {1994},
volume = {336},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_5_a7/}
}
Yu. A. Markov; M. A. Markova. Some exact solutions of a kinetic model of the equilibrium of the. Doklady Akademii Nauk, Tome 336 (1994) no. 5, pp. 601-604. http://geodesic.mathdoc.fr/item/DAN_1994_336_5_a7/